Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Prescribed pony DSR, symptoms of typhoid.What is possible treatment?

Sir my doctor has prescribed
1 Pony DSR OD 1 tablet daily for 5 days.
2. Lormol T.D.S 3 tablets daily for 5 days.
3. Oralil CV 2 tablets daily for 5 days
4. Levomac 1 per day
5. Oxy G OD 1 per day
He said he found symptoms of typhoid in me. So are the prescribed medicnes will work for the initial stages of typhoid.
( Let me tell i had my malaria test which said - NO malaria, then the doctor prescribed above said. Fever since -4 days)
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
as you have malaria test negative. it might be Viral fever or typhoid fever . for confirmation of typhoid fever you can go for Widal test .
but i think your prescription is sufficient clinically.
so you should continue with same treatment
ok get well soon
Answered: Wed, 17 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor